# SDR J6BA2024061000917

- Difficulty date: September 17, 2023
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 42,104 hours, 38,224 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 364
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY FR 364 FWD FACE HAS SIGNS OF CORROSION BETWEEN STGR 27 AND 25R   (C-CHECK RO 11/16/2023)   REMOVED CORROSION AT AVIONICS BAY FR364 FWD FACE BETWEEN STGR 27R AND 25R. NDT PERFORMED BY BARON NDT LLC FAA CRS #5NDR545D REPORT # $092723-4. ORIGINAL THICKNESS 0.080",MATERIAL LOSS 0.002", REMAINING MATERIAL 0.078", FOUND TO BE WITHIN LIMITS IAW CRJ 200 SRM 53-00-00
